Journal: Eur. J. Comb.

Volume 33, Issue 6

981 -- 1000Valérie Berthé, Dirk Frettlöh, Victor Sirvent. Selfdual substitutions in dimension one
1001 -- 1014Xin Gui Fang, Sanming Zhou. Gossiping and routing in second-kind Frobenius graphs
1015 -- 1021Changping Wang. Subdigraphs with orthogonal factorizations of digraphs
1022 -- 1029S. R. Kingan, Manoel Lemos. Matroids with at least two regular elements
1030 -- 1042Hiroaki Taniguchi, Satoshi Yoshiara. A new construction of the d-dimensional Buratti-Del Fra dual hyperoval
1043 -- 1077Klavdija Kutnar, Dragan Marusic, Cui Zhang. Hamilton paths in vertex-transitive graphs of order 10p
1078 -- 1085Rong Luo, Rui Xu, Gexin Yu. An extremal problem on group connectivity of graphs
1086 -- 1099Asaf Ferber, Dan Hefetz, Michael Krivelevich. Fast embedding of spanning trees in biased Maker-Breaker games
1100 -- 1112Deborah Chun, James G. Oxley, Geoff Whittle. Capturing matroid elements in unavoidable 3-connected minors
1113 -- 1119Andrzej P. Kisielewicz, Krzysztof Przeslawski. Rigidity and the chessboard theorem for cube packings
1120 -- 1141Matthias Lenz. Hierarchical zonotopal power ideals
1142 -- 1166Pu Gao, Yi Su, Nicholas C. Wormald. Induced subgraphs in sparse random graphs with given degree sequences
1167 -- 1173Guus Regts. The rank of edge connection matrices and the dimension of algebras of invariant tensors
1174 -- 1177A. E. Brouwer, O. Olmez, S. Y. Song. Directed strongly regular graphs from -designs
1178 -- 1189Michael Giudici, Cai Heng Li, Geoffrey Pearce, Cheryl E. Praeger. Basic and degenerate pregeometries
1190 -- 1206Peter R. W. McNamara, Stephanie van Willigenburg. Maximal supports and Schur-positivity among connected skew shapes
1207 -- 1225Jaroslav Nesetril, Robert Sámal. Tension continuous maps - Their structure and applications
1226 -- 1245Samuel Fiorini, Gwenaël Joret, Dirk Oliver Theis, David R. Wood. Small minors in dense graphs
1246 -- 1252Matjaz Urlep. Triple intersection numbers of Q-polynomial distance-regular graphs
1253 -- 1256Konrad Engel, Caterina Nardi. Solution of a problem on non-negative subset sums
1257 -- 1264François Descouens, Hideaki Morita, Yasuhide Numata. On a bijective proof of a factorization formula for Macdonald polynomials
1265 -- 1272Zihui Liu, Xiangyong Zeng. On a kind of two-weight code
1273 -- 1285Peter J. Cameron, Maximilien Gadouleau. Remoteness of permutation codes
1286 -- 1293Zdenek Dvorak, Bernard Lidický, Riste Skrekovski. Bipartizing fullerenes
1294 -- 1302Matt DeVos, Jessica McDonald, Bojan Mohar, Diego Scheide. Immersing complete digraphs
1303 -- 1312Jun-Yang Zhang, Shao-Fei Du. On the orientable regular embeddings of complete multipartite graphs
1313 -- 1323Gabe Cunningham. Constructing self-dual chiral polytopes